# SDR WX0A071921

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE BOLT HOLE CRACKED ON RT SIDE JUST ABOVE SPLICE AT STATION 52.267. FRONT SPAR CAP FLANGE OVERSIZED FASTENER HOLE TO .325" FOR DAMAGE REMOVAL, HFEC INSPECTED WITH NO DEFECTS NOTED IAW NDTSPM 06-10-01-003 NO CRACKS NOTED.  FABRICATED FREEZE PLUG BUSHING, REPAIR STRAP & INSTALLED IAW DWG SG095500051.
